# SDR RRXA991038

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190 - 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO EXTERNAL SKIN PANEL BETWEEN STA 190 TO STA 440 AND BETWEEN LONGERONS 31 LEFT TO 31 RIGHT.  REMOVED DAMAGED SKIN, TREATED AREA IAW DC-8 SRM 51-1-8..  RECEIVED NEW SKIN PANEL AND INSTALLED IAW 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
